Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What is considered a higher dose of Venlafaxine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
i have been taking venlafaxine XXXXXXX er 37.5 mg, for about 3 weeks now. i have a hard time handling anti-depressants at a high dose, so my doctor put me on a low dose, had trouble with side effects for about 10 days, then it seens to be helping, but the last few days it doesnt seen to help me at all,i have been afraid to move it up, cause i got on the intrenet, and people said it was terriable to get off of, and ur not able to control ur emotions, i dont want to be on a strong dose, if i stay at this dose will it still help me, or is it not going to help me at all if i stay on this dose all the time, what is considered a higher dose with this medicine? i have alot of stress and anxiety, and my anxiety seens real bad now, does this medicine help with anxiety, my heart rate seens to go up alot, i wrote a health query about my self and was having trouble with side effects when i first went on it, it sent it sun, XXXXXXX 26 2014, if u need to look at it. i get scared of medicines what they can do to u. im 53 years old. i put my medical history to, if u need to see that . thank you. XXXXXXX
Posted Sat, 15 Mar 2014 in General Health
Answered by Dr. Raju A.T 6 hours later
Brief Answer: Do not stop or change Detailed Answer: Hi, Thanks for your query. Need not worry, there will be variation in the efficacy of such medication in the initial months. This is normal and for sure when your body gets habituated to the medicine and its pharmacokinetics, it does work well. Do not stop or change the medication dose, this may leave you in problems. There would be withdrawal symptoms and the next medicine will take more time or more dose to treat the condition. If in doubt, please ask. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor